# SDR CA990318010

- Difficulty date: March 11, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Hartzl HCA2VK2
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: D843310
- Condition: Corroded
- Location: Propeller
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) INSPECTION FOUND CORROSION ON THE FACE SIDE OF THE PROPELLER BLADES.  THE CORROSION WAS REMOVED WITH LIGHT GRINDING.
